Alert archive / Michigan / Tornado Warnings in 2010

Tornado Warning 16, NWS Grand Rapids, MI

June 27, 2010Van Buren County, Michigan

NWS Grand Rapids, MI issued this tornado warning at Jun 27, 2010, 1:03 PM EDT for Van Buren County, Michigan. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2010, 1:03 PM EDT (17:03 UTC)
Expired
Jun 27, 2010, 1:30 PM EDT
In force
27 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

County Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 68 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 1:09 PM EDTTORNADO1 Sse Gobles, MIEF0 TORNADO CONFIRMED. TWO SEPARATE TRACKS WERE DUE TO LIFTING OF THE TORNADO. 1ST TRACK 100 YARDS LONG 50 YARDS WIDE. 2ND 300 YARDS LONG AND 50 YARDS WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 11:38 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 5.1 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

124 
WFUS53 KGRR 271703
TORGRR
MIC159-271730-
/O.NEW.KGRR.TO.W.0016.100627T1703Z-100627T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
103 PM EDT SUN JUN 27 2010

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL VAN BUREN COUNTY IN SOUTHWEST MICHIGAN...

* UNTIL 130 PM EDT

* AT 100 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED NEAR BANGOR...AND MOVING NORTHEAST AT
  15 MPH.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  GOBLES...             BLOOMINGDALE...       BERLAMONT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING OBJECTS.

&&

LAT...LON 4242 8595 4234 8584 4231 8601 4234 8607
TIME...MOT...LOC 1703Z 234DEG 14KT 4233 8601

$$

TJT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jun 27, 10:08 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 27, 10:08 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1008 AM EDT SUN JUN 27 2010

LATEST UPDATE...SHORT TERM...

.SYNOPSIS...(300 AM EDT SUN JUN 27 2010)
A COLD FRONT WILL TRACK SOUTHEAST THROUGH LOWER MICHIGAN TODAY
BRINGING SOME SHOWERS AND THUNDERSTORMS... SOME OF WHICH MAY BE
STRONG TO SEVERE. DRY WEATHER IS ANTICIPATED FOR THE UPCOMING WEEK
ALONG WITH THE ARRIVAL OF A VERY COOL AIRMASS FROM MONDAY NIGHT
THROUGH MIDWEEK.

&&

.SHORT TERM...(1008 AM EDT SUN JUN 27 2010)
(THSI AFTERNOON THROUGH TUESDAY AFTERNOON)

THE FIRST ROUND OF STORMS IS MOVING EAST ACROSS THE CENTRAL CWA. THE
SRN CWA DIDN/T SEE MUCH OUT OF THAT LINE. AS SUCH...THE ATM REMAINS
SOMEWHAT UNSTABLE THERE. LATEST VIS IMAGERY SHOWS SOME CLEARING OVER
SRN LWR WHICH WILL RESULT IN MORE DESTABILIZATION.

MESOANALYSIS SHOWS 2500 J/KG MIXED LAYER CAPE MOVING OVER SRN LAKE
MI. THIS WILL MOVE ACROSS THE SRN CWA THIS AFTERNOON. A DEVELOPING
LINE OF TSRA OVER NRN IL WILL TAP INTO THAT JUICE THIS AFTERNOON AS
IT MOVES EAST. I BELIEVE IT/S REASONABLE TO SUGGEST THAT THESE
STORMS MAY INTENSIFY THIS AFTERNOON ACROSS THE SRN CWA. UPDATED THE
GRIDS TO REFLECT HIGHER POPS AND GUSTY WINDS OVER THE SRN CWA. MORE
STORMS WILL FIRE ALONG THE COLD FRONT CURRENTLY STRETCHING FROM SW
IOWA TO A LOW IN CENTRAL WISCONSIN AS IT MOVES EAST. THUS WE MAY BE
IN FOR A PROLONGED PERIOD OF CONVECTION THIS AFTERNOON/EVENING.

A MUCH DRIER AND COOLER AIRMASS WILL ADVECT IN EARLY THIS WEEK. IN
FACT BY MONDAY NIGHT LOW TEMPS WILL DIP INTO THE UPPER 40S TO LOWER
50S WITH TEMPS ONLY RECOVERING INTO THE LOWER 70S TUESDAY IN A NW
FLOW CAA REGIME.

&&

.LONG TERM...(300 AM EDT SUN JUN 27 2010)
(TUESDAY NIGHT THROUGH SATURDAY)

MY CONFIDENCE CONTINUES TO INCREASE ON THE COOL AND INACTIVE PERIOD
OF WEATHER THIS COMING WEEK OVER ALL OF SOUTHWEST LOWER MICHIGAN.
THE DEVELOPING OMEGA BLOCK ACROSS CANADA... THAT WILL SLOWLY MOVE
EAST OVER TIME... WILL DO WHAT OMEGA BLOCKS TYPICALLY DO... KEEP THE
OVERALL WEATHER PATTERN THE SAME FOR AN EXTENDED PERIOD OF TIME. IN
THIS CASE...BEING BETWEEN THE UPSTREAM RIDGE AND DOWN STREAM TROUGH
WILL MEAN PLENTY OF COOL DRY CANADIAN AIR FOR MOST OF THIS COMING
WEEK. BY LATE IN THE WEEK THE SURFACE HIGH GETS EAST OF LOWER
MICHIGAN AND UPSTREAM RIDGE AXIS WILL BE NEARLY OVERHEAD. AT THAT
POINT A SLOW WARM UP WILL BEGIN. HIGHS WILL MOSTLY BE IN THE 70S
INTO THURSDAY... BUT THE WARM TO THE 80S BY THE END OF THE WEEK.

&&

.AVIATION...(738 AM EDT SUN JUN 27 2010)
DEVELOPING SURFACE LOW WILL FOCUS LOW LEVEL INFLOW ON SOUTHWEST
LOWER MICHIGAN TODAY. WE SHOULD SEE PERIODS OF THUNDERSTORMS. FIRST
THIS MORNING WITH THE WARM FRONT THAN THIS AFTERNOON WITH THE COLD
FRONT. THE LOW LEVEL JET STRENGTHS AND IS FOCUSED ON I-94 BY 21Z. I
DO BELIEVE THERE WILL BE THUNDERSTORMS. CLEARING WILL BE SLOW... IS
EXPECTED LATER TONIGHT.

&&

.MARINE...(300 AM EDT SUN JUN 27 2010)
FAIRLY MINIMAL WAVE ACTION IS ANTICIPATED TODAY BUT THUNDERSTORMS
WILL POSE A HAZARD TO MARINERS AND ALSO BRIEFLY BUILD WAVE HEIGHTS.
WAVE HEIGHTS WILL INCREASE SOMEWHAT WITH THE COOL AIR ADVECTION
MONDAY AND TUESDAY.

&&

.HYDROLOGY...(300 AM EDT SUN JUN 27 2010)
LOCALLY HEAVY RAIN IS POSSIBLE THIS AFTN AND EARLY EVE WITH THE
STRONGER STORMS WITH PRECIPTABLE WATER VALUES UP AROUND 2 INCHES.
HOWEVER WIDESPREAD HEAVY RAIN IS CERTAINLY NOT ANTICIPATED TODAY.
A DRY WX PATTERN WILL DEVELOP FOR MOST IF NOT ALL OF THE UPCOMING
WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI....NONE.
LM....NONE.

&&

SYNOPSIS:     LAURENS
SHORT TERM:   93
LONG TERM:    WDM
AVIATION:     WDM
MARINE:       LAURENS
HYDROLOGY:    LAURENS
Hazardous weather outlook, Jun 27, 12:05 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1205 PM EDT SUN JUN 27 2010

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1205 PM EDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHWEST LOWER MI TODAY.
THE HIGHEST CHANCE IS SOUTH OF I-96 WHERE WINDS IN EXCESS OF 60 MPH
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON.

LMZ844>849-280930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1205 PM EDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHWEST LOWER MI TODAY.
THE HIGHEST CHANCE IS SOUTH OF SAINT JOSEPH WHERE WINDS IN EXCESS OF
60 KNOTS WILL BE POSSIBLE.

SOUTH WINDS OF 15 TO 25 KNOTS MAY BUILD WAVES TO 4 FEET NORTH OF
GRAND HAVEN INTO EARLY THIS AFTERNOON. THIS WILL INCREASE THE RISK
OF RIP CURRENTS TOO. CONDITIONS WILL IMPROVE BY EVENING AS WINDS
SHIFT TO THE WEST AND DIMINISH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON.

WDM 93

In the hours before

Local storm report, Jun 27, 7:51 AM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
751 AM EDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     TSTM WND GST     5 W HOLLAND             42.78N 86.21W
06/27/2010  M43 MPH          OTTAWA             MI   PUBLIC

            SPYGLASS CONDOS HAD A PEAK WIND GUST TO 43 MPH AT 744 AM.

&&

BMARINO
Special weather statement, Jun 27, 8:16 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
816 AM EDT SUN JUN 27 2010

MIZ045-046-051-052-056>059-064>066-271315-
ALLEGAN-BARRY-CLINTON-EATON-GRATIOT-IONIA-ISABELLA-KENT-MECOSTA-
MONTCALM-OTTAWA-
816 AM EDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 811 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
GREENVILLE TO 25 MILES NORTHWEST OF HASTINGS TO 9 MILES WEST OF
ALLEGAN...MOVING EAST AT 30 MPH.

FUNNEL CLOUDS...PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  EDMORE...             GREENVILLE...         DUTTON...
  CASCADE...            DORR...               ALLEGAN...
  MCBRIDE...            MOLINE...             SIDNEY...
  CEDAR LAKE...         STANTON...            FALLASSBURG...
  SMYRNA...             BELDING...            HOPKINS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4300 8465 4245 8511 4250 8618 4289 8571
      4349 8518 4356 8461 4347 8460 4347 8437
      4345 8436
TIME...MOT...LOC 1216Z 260DEG 27KT 4343 8512 4291 8558
          4258 8597

WDM
Special weather statement, Jun 27, 8:58 AM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
858 AM EDT SUN JUN 27 2010

MIZ051-052-058-059-066-067-271400-
CLINTON-EATON-GRATIOT-INGHAM-IONIA-MONTCALM-
858 AM EDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 856 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
ALMA TO 12 MILES WEST OF ST. JOHNS TO 11 MILES SOUTHWEST OF ST. JOHNS
TO 14 MILES NORTHWEST OF LANSING TO 28 MILES WEST OF LANSING...MOVING
EAST AT 50 MPH.

FUNNEL CLOUDS...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  NORTH STAR...         BRIDGEVILLE...        BRECKENRIDGE...
  LAFAYETTE TWP...      WHEELER...            ASHLEY...
  GRAND LEDGE...        EUREKA...             DEWITT...
  ST. JOHNS...          BANNISTER...          WAVERLY...
  POTTERVILLE...        BATH...               LANSING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4260 8414 4261 8508 4283 8489 4292 8484
      4301 8491 4345 8470 4346 8437 4278 8436
      4278 8415
TIME...MOT...LOC 1258Z 273DEG 44KT 4323 8465 4301 8477
          4291 8471 4282 8475 4271 8506

WDM
Special weather statement, Jun 27, 12:50 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1250 PM EDT SUN JUN 27 2010

MIZ066-067-073-074-271730-
CALHOUN-EATON-INGHAM-JACKSON-
1250 PM EDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTH OF CHARLOTTE...MOVING NORTH AT 20
MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA...AND IT IS
POSSIBLE THIS STORM WILL REQUIRE A SEVERE THUNDERSTORM WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM
EDT SUNDAY EVENING FOR SOUTHWESTERN MICHIGAN.

&&

LAT...LON 4258 8498 4256 8453 4222 8477 4225 8499
TIME...MOT...LOC 1649Z 198DEG 19KT 4229 8491

TJT
Special weather statement, Jun 27, 12:57 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1257 PM EDT SUN JUN 27 2010

MIZ072-073-271730-
CALHOUN-KALAMAZOO-
1257 PM EDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF KALAMAZOO...MOVING NORTHEAST AT
60 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. THIS STORM COULD RAPIDLY BECOME
SEVERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM
EDT SUNDAY EVENING FOR SOUTHWESTERN MICHIGAN.

&&

LAT...LON 4242 8577 4243 8536 4243 8531 4242 8528
      4240 8531 4208 8530 4207 8577
TIME...MOT...LOC 1657Z 231DEG 53KT 4219 8560

TJT

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 5:03 AM EDTSpecial Weather StatementGRRKent, Lake, Mason, Mecosta, Montcalm, Newaygo and 2 more57 min
Jun 27, 6:43 AM EDTSpecial Weather StatementGRRKent, Mecosta, Montcalm, Muskegon, Newaygo, Ottawa62 min
Jun 27, 7:24 AM EDTSpecial Marine WarningGRR36 min
Jun 27, 7:30 AM EDTSevere Thunderstorm WarningGRRAllegan, Kent, Muskegon, Ottawa45 min
Jun 27, 8:16 AM EDTSpecial Weather StatementGRRBarry, Gratiot, Ionia, Kent, Montcalm59 min
Jun 27, 8:58 AM EDTSpecial Weather StatementGRRClinton, Gratiot, Ingham62 min
Jun 27, 11:02 AM EDTRiver Flood AdvisoryGRRJackson11 hr
Jun 27, 11:47 AM EDTSpecial Marine WarningGRR43 min
Jun 27, 12:32 PM EDTSevere Thunderstorm WarningGRRAllegan, Van Buren43 min
Jun 27, 12:41 PM EDTTornado WarningGRRVan Buren34 min
Jun 27, 12:50 PM EDTSpecial Weather StatementGRREaton40 min
Jun 27, 12:57 PM EDTSpecial Weather StatementGRRKalamazoo33 min
Jun 27, 1:14 PM EDTTornado WarningGRRAllegan, Kalamazoo, Van Buren18 min
Jun 27, 1:23 PM EDTSevere Thunderstorm WarningGRREaton, Ingham, Jackson56 min
Jun 27, 1:30 PM EDTSevere Thunderstorm WarningGRRJackson30 min
Jun 27, 1:35 PM EDTSpecial Weather StatementGRRBarry, Eaton40 min
Jun 27, 2:11 PM EDTSpecial Weather StatementGRRKent49 min
Jun 27, 2:35 PM EDTAreal Flood AdvisoryGRRClare, Clinton, Gratiot, Ionia, Isabella, Kent and 9 more6 hr
Jun 27, 2:43 PM EDTSpecial Weather StatementGRRGratiot62 min

Nearby

Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.